North Dakota, 2003Hail in North Dakota, March 26, 2003
March 26, 2003 · NWS BIS · 1 event in 1 county or zone
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Mar 26, 3:01 PM CST, 1 hour 43 minutes earlier.
Area forecast discussion, Mar 26, 3:01 PM CST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION...CORRECTED SNOW ADVISORY
NATIONAL WEATHER SERVICE BISMARCK ND
130 AM CST WED MAR 26 2003
MODEL SOLUTIONS ARE CONVERGING AND FORECAST CONFIDENCE LEVEL HAS
GONE UP.
ETA AND AVN HAVE SIMILAR FORECASTS WITH SURFACE LOW IN KANSAS BY
THURSDAY NOON. THIS SOUTHERN TRACK WILL CAUSE LESS PRECIPITATION
THAN PREVOUS ADVERTIZED. CURRENTLY THE SOUTH CENTRAL AND FAR WEST
HAS ONLY WIDELY SCATTERED SHOWERS...AND THEY SHOULD DECREASE FURTHER
AS SOLAR HEATING ENDS. THE NORTH CENTRAL HAS WIDESPEAD SHOW AND IT
MAY ACCUMULATE 3 TO 5 INCHES TO THE EAST OF MINOT BEFORE ENDING THIS
EVENING.
AS THE STORM MOVES INTO THE GREAT LAKES...COLD ADVECTION WILL PREVAIL
OVER THE FORECAST REGION THURSDAY NIGHT AND FRIDAY. A SHORT WAVE IN
THE COLD NORTHERLY FLOW FRIDAY WILL GIVE A CHANCE OF SNOW SHOWERS.
NEXT CHANCE OF PRECIP WILL BE WITH A SURFACE TROUGH ON SUNDAY.
.BIS...SNOW ADVISORY THIS EVENING FOR MCHENRY...ROLETTE AND PIERCE
COUNTIES IN NORTH CENTRAL ND.
LMHazardous weather outlook, Mar 26, 3:45 AM CST, 12 hours 59 minutes before
NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-270945-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
345 AM CST WED MAR 26 2003
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL NORTH
DAKOTA.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
SHULZ
Hail, Foster
- When
- March 26, 4:44 PM CST to 4:55 PM CST
- Where
- Foster County, 3 mi W of Mc Henry
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 47.583, -98.667
Reported by a National Weather Service cooperative observer. Hail event lasted 11 minutes.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind in Nevada, March 26, 20031 injured · $25,000 · 56 kt wind · 1 event
- Winter Storm in Wyoming, March 26 to 27, 200320 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, March 26, 200312 events
- Marine Thunderstorm Winds in Gulf of Mexico, March 26, 200350 kt wind · 6 events
- Heavy Snow in Minnesota, March 26 to 27, 20036 events
- Winter Storm in Colorado, March 26 to 27, 20035 events
- Heavy Snow in Wyoming, March 26 to 27, 20034 events
- Winter Storm in Montana, March 26 to 27, 20034 events
- Heavy Snow in North Dakota, March 26 to 27, 20034 events
- High Wind and Strong Wind in California, March 26 to 27, 2003$1,000 · 79 kt wind · 3 events
- Heavy Snow in Utah, March 26 to 27, 20033 events
- High Wind in Colorado, March 26, 200365 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5345823.